Apsines and Pseudo-Apsines (Attribution of Greek rhetorical treatises)

Heath, M. (1998) Apsines and Pseudo-Apsines (Attribution of Greek rhetorical treatises). American Journal of Philology, 119 (1). pp. 89-111. ISSN 0002-9475



  • Heath, M.
Copyright, Publisher and Additional Information: © 1998 Johns Hopkins University Press. This is an author produced electronic version of an article accepted for publication in American Journal of Philology.
  • Published: 1998
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Humanities (Leeds) > Classics (Leeds)
Depositing User: Repository Officer
Date Deposited: 12 Apr 2005
Last Modified: 26 Oct 2016 14:10
Status: Published
Refereed: Yes

Share / Export